# SDR HNAA0600159

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N914
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 51,477 hours, 58,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 85320669
- Condition: Corroded
- Location: Bs 222-253 S24l
- Part time: 51,477 hours, 58,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PAX DOOR THRESHOLD FIRST STRINGER/INTERCOSTAL WAS REPLACED DUE TO CORROSION.
